Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Chevalley bases for Lie modules


Author: David A. Smith
Journal: Trans. Amer. Math. Soc. 115 (1965), 283-299
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0195996-3
MathSciNet review: 0195996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Geometric algebra, Interscience, New York, 1957. MR 0082463 (18:553e)
  • [2] C. Chevalley, Théorie des groupes de Lie. II, Actualités Sci. Indust. No. 1152, Hermann, Paris, 1951. MR 0051242 (14:448d)
  • [3] -, Sur certains groupes simples, Tôhoku Math. J. (2) 7 (1955), 14-66. MR 0073602 (17:457c)
  • [4] H. Freudenthal, The existence of a vector of weight 0 in irreducible Lie groups without centre, Proc. Amer. Math. Soc. 7 (1956), 175-176. MR 0077074 (17:986b)
  • [5] -, Lie groups, Lithographed notes, Yale Univ., New Haven, Conn., 1961.
  • [6] N. Jacobson, Composition algebras and their automorphisms, Rend. Circ. Mat. Palermo (2) 7 (1958), 55-80. MR 0101253 (21:66)
  • [7] -, Some groups of transformations defined by Jordan algebras. II, J. Reine Angew. Math. 204 (1960), 74-98. MR 0159849 (28:3065)
  • [8] -, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [9] G. B. Seligman, On automorphisms of Lie algebras of classical type. II, Trans. Amer. Math. Soc. 94 (1960), 452-482. MR 0113969 (22:4800)
  • [10] -, On automorphisms of Lie algebras of classical type. III, Trans. Amer. Math. Soc. 97 (1960), 286-316. MR 0123644 (23:A969)
  • [11] D. A. Smith, On fixed points of automorphisms of classical Lie algebras, Pacific J. Math. 14 (1964), 1079-1089. MR 0167506 (29:4779)
  • [12] R. Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math. 11 (1961), 1119-1129. MR 0143845 (26:1395)
  • [13] R. Ree, Construction of certain semi-simple groups, Canad. J. Math. 16 (1964), 490-508. MR 0163990 (29:1289)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0195996-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society